# SDR DXTA200400214

- Difficulty date: January 6, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 2,114 hours, 1,340 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 803682
- Part serial: 1201
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PLACED GEAR HANDLE IN THE DOWN POSITION AND GOT GEAR UNSAFE LIGHTS.  RECYCLED GEAR HANDLE AND GOT ONE GREEN LIGHT AND 3 RED.  FOLLOWED EMERGENCY GEAR EXTENSION AND LANDED SAFELY. FOUND LANDING GEAR DOOR PROX SWITCHES INOPERATIVE, REMOVED AND REPLACED BOTH L/H AND R/H LANDING GEAR DOOR PROX SWITCHES.  JACKED AIRCRAFT AND PERFORMED NUMEROUS LANDING GEAR FUNCTIONAL TEST ALL CHECKED SATISFACTORY IAW FALCON 2000 MM MAINTENANCE PROCEDURE 32-300.
